Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Locally compact topologies for groups


Author: Neil W. Rickert
Journal: Trans. Amer. Math. Soc. 126 (1967), 225-235
MSC: Primary 22.20
DOI: https://doi.org/10.1090/S0002-9947-1967-0202911-4
MathSciNet review: 0202911
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.20

Retrieve articles in all journals with MSC: 22.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0202911-4
Article copyright: © Copyright 1967 American Mathematical Society